# SDR SWAA031086

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 70,280 hours, 78,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 60B00178
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAPS CAUSED SHUDDER DURING EXTENSION.  REMOVED AND REPLACED LEFT T/E MID FLAP PIVOT ROLLER PER MM.
